CareOne Ibuprofen Pain Relief 200 mg Tablets

CareOne Ibuprofen Pain Relief 200 mg Tablets

50 ct btl

Warnings

Do not use if imprinted seal under cap is broken or missing.

Details

Pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil Ibuprofen Tablets (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Ibuprofen Tablets). Our Pharmacists recommend. For product questions or concerns, contact us at 1-877-846-9949.

Manufacturer

FOODHOLD USA

Phone

877-846-9949